# SDR REXA2018060621453

- Difficulty date: May 21, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 60062441
- Condition: Cracked
- Location: Fuel Fill Neck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE POINT REFUEL FILL NECK SUPPORT BRACKET WAS CRACKED.  REMOVED & REPLACED THE SUPPORT BRACKET IAW SRM 51-42-06, AND  SRM 51-41-02.
